# SDR UPS01234900

- Difficulty date: January 26, 2001
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N943UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19102
- Aircraft time: 52,306 hours, 40,474 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Support Bracket
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, VERT STAB, FAIRING SUPPORT AT JUNCTION OF TENSION TIE RIB AND VERT STAB FRONT SPAR IS WORN DUE TO FRETTING CORROSION LT.  REPLACED FAIRING SUPPORT STRUCTURE IAW BOEING INST DRG 65-17485 & SRM 51-30-02.
